# SDR IPXA1563993

- Difficulty date: December 29, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, APU INLET STRAPS AND ANGLES ARE CORRODED ON INTERNAL SKIN BS 1791 TO 1825 STR 3-6 RT.  REPLACED PART IAW SRM.
